PAIN MEDICATION

Tylenol for Arthritis 10 Capsules (650mg)

Tylenol pain reliever is made specifically for Arthritis and Joint pain. Extended-release table to provide pain relief for 8 hrs. Quantity: 10 capsules Features: Acetaminophen 650 mg. Extended-release Tablets Pain Reliever/Fever Reducer

  

150

Midol Menstrual Cramp Relief for upto 6 hours (10 capsules)

Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go Take 2 caplets with water and repeat every six hours as needed, but don't take more than 6 caplets a day

  

150

Excedrin Migraine Medication 30 Capsules

The #1 Neurologist Recommended OTC migraine treatment approved by the USFDA for migraine relief.* Acetaminophen 250 mg Aspirin 250 mg –Non-Steroidal Anti-Inflammatory Drug (NSAID) Caffeine 65 mg

  

210

Excedrin Extra Strength Headache Relief 10 Capsules

Excedrin Extra Strength works quickly to provide headache relief. For some, headache relief begins in 15 minutes, when used as directed. The active ingredients in Excedrin Extra Strength are acetaminophen, aspirin and caffeine.

  

180

Low Dose Aspririn 50 tablets

Active ingredient is Aspirin 81mg, a top recommended over-the-counter active ingredient for pain relief for adults and children 12 years and over. Kirkland Signature 81mg Aspirin is gentle on sensitive stomachs and safe for your prescribed Aspirin Regime. Kirkland Signature Aspirin is a non-steroidal anti-inflammatory drug (NSAID) used to treat pain and reduce inflammation from a variety of causes such as headaches, arthritis and muscle aches.

  

238

TUMS Antacid - 50 Tablets

Features: Each Tablet Provides 400 mg of Elemental Calcium Gluten Free Calcium Carbonate 1,000 mg.

  

150

BAYER Low Dose Aspirin Enteric Coating 81 mg - 50 tablets

Low dose aspirin made especially for adults whose doctors recommend a low dose aspirin regimen. Each 81mg enteric coated aspirin tablet is: Safety coated to help protect your stomach Caffeine-free Sodium-free Coated to make it easier to swallow

  

188

Bactine Max Pain Relieving Cleansing Spray with 4% Lidocaine

America’s #1 selling antiseptic plus pain reliever

  

980

Supplements, Immune Booster

Glucosamine Chondroitin for Healthy Joints 1500mg/ 1200 mg (10 Capsules)

Features: Glucosamine HCI 1500 mg and Chondroitin Sulfate 1200 mg. Helps Lubricate and Cushion Joints Helps Protect Cartilage No Preservatives, No Gluten and No Lactose find your Store page, then click edit.

  

180

Immune Booster

Vitamin C 1000 mg in 50 Capsules

It's our cold season in Baguio City so it is time to boost your immune system and protect every members of the family from potentially getting sick

  

178

Cough, Flu, Congestion, Allergy

Antihistamine (Drowsy) Diphenhydramine HCI 25 Mg - 50 tablets

Diphenhydramine HCl 25 mg Antihistamine • Allergy Relief For Temporary Relief of: Sneezing & Runny Nose Itchy, Watery Eyes Hay Fever Symptoms Itching of Nose or Throat

  

150

VICKS - Dayquil Cough Syrup

Dayquil is the daytime, coughing, aching, stuffy head, fever, sore throat, congested chest, power through your day medicine. From the makers of Vicks, trusted for over 125 years.

  

1200

Other

KIRKLAND - Minoxidil Hair Regrowth Treatment 2 Fl Oz unscented

Ingredients Minoxidil 5% Legal Disclaimer For external use only. For use by men only. Flammable: Keep away from fire or flame

  

400

AMLACTIN Trial Bottle 10ml - 12% Lactic Acid - USA Dermatologist Recommended

This moisturizing lotion contains clinically proven 12% lactic acid that boosts the skin’s natural renewal process through gentle exfoliation. Use daily to reveal softer, smoother skin. Dermatologist Recommended.

  

85